# SDR SWAA2021051065371

- Difficulty date: April 19, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867 Rbl21-22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO RH FLOOR TO SIDEWALL SUPPORT; BS 867 + 15; RBL 21 TO RBL 22; WL 156 / REMOVED AND REPLACED ACB FLOOR SUPPORT STA.867-947 PER SRM 51-40-05; 51-40-02; SOPM 20-41-02 AND DWG. 146A7502. 91195U 4-25-21
